advertisement
Question
Posted by: Rebecca | 2011/04/14

peri menopause


I am 44. I would like to know if I am experiencing peri menopause. I went to the GP but she wouldnt do tests as she said I was too young? She sent me for a glucose test which came back normal
I cannot really comment on periods as I am on depo provera and do not have any periods but when I did take a break from depo last year my periods were very heavy and lasted longer.
I am having heart palpitations
My blood pressure is very low 90/50 (this fluctuates though)
I am very tired, fatigued. I do sleep well generally but also battle to fall asleep
my face is " hot"  all the time
I need to suddenly wee very frequently which is something that is not common for me
I feel like I am out of control with my mood swings - I have been very tempermental - getting angry quickly etc but also very tearful a lot of the time - bit down in the dumps so to speak
Please can you give me some advice. Is there perhaps a supplement I can take for now?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The hot flushes and mood swings could be signs of perimenopause. You could think of HRT but I would suggest you discuss this with your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/04/17

The hot flushes and mood swings could be signs of perimenopause. You could think of HRT but I would suggest you discuss this with your gynaecologist.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2011/04/17

The hot flushes and mood swings could be signs of perimenopause. You could think of HRT but I would suggest you discuss this with your gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement